# SDR CA041116003

- Difficulty date: November 16, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 11,630 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 261280
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CRANKSHAFT FAILED AT THE MALE SPLINE NEAR THE NECKED DOWN AREA NEXT TO THE BUTT FACE IN THE FRONT CRANKSHAFT (P/N 261279). CRANKSHAFT IS BEING HELD FOR POSSIBLE FURTHER INVESTIGATION.
